# SDR CA990514006

- Difficulty date: April 26, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 59,914 hours
- Engine: Pwa JT8D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Leaking
- Location: Oil Filter
- Component: Turbine Engine O, Pwa, JT8D7
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) NR 2 ENGINE LOST OIL PRESSURE, WITH OIL QUANTITY AT ZERO. THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS DIVERTED.  POST-FLIGHT INSPECTION FOUND AN OIL LEAK AT THE OIL FILTER HOUSING. THE LEAK WAS REPAIRED AND CHECKED SERVICEABLE.
